|How can i get better sleeping pattern
Oct 19, 2010
Good day i am currently on truvada and isentress i have trouble sleeping at night and are tired most of the time is there any thing i can do to ilimminate this problem
| Response from Dr. Henry
I have heard of a small # of patients who seem to have sleeping problems possibly due to Isentress. Many factors contribute to sleeping problems which are common in general population as well. A thorough clinical assessment and sometimes sleep study evaluation are recommended to sort out contributing factors and to determine whether either a switch in HIV meds or some other intervention would be worth considering. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth During Seroconversion
- Probability Of Getting HIV From Blowjob From A Prostitute
- Blood In Urine After Getting Fingered Worried I Have HIV
- Loose Stool After Insertive Anal Sex With Condom What Are The Chances Of HIV
- Rash After Unprotected Vaginal Sex Worried I Have HIV
- Rectal Bleeding After Rimming Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.